24 Publications

Mark all

[24]
2024 | Published | Journal Article | IST-REx-ID: 18656 | OA
G. Cipolloni, L. Erdös, and S. J. Henheik, “Out-of-time-ordered correlators for Wigner matrices,” Advances in Theoretical and Mathematical Physics, vol. 28, no. 6. International Press, pp. 2025–2083, 2024.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[23]
2024 | Published | Journal Article | IST-REx-ID: 17049
G. Cipolloni, L. Erdös, S. J. Henheik, and D. J. Schröder, “Optimal lower bound on eigenvector overlaps for non-Hermitian random matrices,” Journal of Functional Analysis, vol. 287, no. 4. Elsevier, 2024.
[Published Version] View | DOI
 
[22]
2024 | Published | Journal Article | IST-REx-ID: 14408 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Mesoscopic central limit theorem for non-Hermitian random matrices,” Probability Theory and Related Fields, vol. 188. Springer Nature, pp. 1131–1182, 2024.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[21]
2024 | Published | Journal Article | IST-REx-ID: 17375 | OA
G. Cipolloni, L. Erdös, and Y. Xu, “Precise asymptotics for the spectral radius of a large random matrix,” Journal of Mathematical Physics, vol. 65, no. 6. AIP Publishing, 2024.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[20]
2023 | Published | Journal Article | IST-REx-ID: 14343 | OA
G. Cipolloni, L. Erdös, S. J. Henheik, and O. Kolupaiev, “Gaussian fluctuations in the equipartition principle for Wigner matrices,” Forum of Mathematics, Sigma, vol. 11. Cambridge University Press, 2023.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[19]
2023 | Published | Journal Article | IST-REx-ID: 11741 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Quenched universality for deformed Wigner matrices,” Probability Theory and Related Fields, vol. 185. Springer Nature, pp. 1183–1218, 2023.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[18]
2023 | Published | Journal Article | IST-REx-ID: 12761 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Functional central limit theorems for Wigner matrices,” Annals of Applied Probability, vol. 33, no. 1. Institute of Mathematical Statistics, pp. 447–489, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[17]
2023 | Published | Journal Article | IST-REx-ID: 12792 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “On the spectral form factor for random matrices,” Communications in Mathematical Physics, vol. 401. Springer Nature, pp. 1665–1700, 2023.
[Published Version] View | Files available | DOI | WoS
 
[16]
2023 | Published | Journal Article | IST-REx-ID: 14849 | OA
G. Cipolloni, L. Erdös, D. J. Schröder, and Y. Xu, “On the rightmost eigenvalue of non-Hermitian random matrices,” The Annals of Probability, vol. 51, no. 6. Institute of Mathematical Statistics, pp. 2192–2242, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[15]
2023 | Published | Journal Article | IST-REx-ID: 10405 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Central limit theorem for linear eigenvalue statistics of non-Hermitian random matrices,” Communications on Pure and Applied Mathematics, vol. 76, no. 5. Wiley, pp. 946–1034, 2023.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[14]
2022 | Published | Journal Article | IST-REx-ID: 10732 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Thermalisation for Wigner matrices,” Journal of Functional Analysis, vol. 282, no. 8. Elsevier, 2022.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[13]
2022 | Published | Journal Article | IST-REx-ID: 11418 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Normal fluctuation in quantum ergodicity for Wigner matrices,” Annals of Probability, vol. 50, no. 3. Institute of Mathematical Statistics, pp. 984–1012, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[12]
2022 | Published | Journal Article | IST-REx-ID: 12148 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Rank-uniform local law for Wigner matrices,” Forum of Mathematics, Sigma, vol. 10. Cambridge University Press, 2022.
[Published Version] View | Files available | DOI | WoS
 
[11]
2022 | Published | Journal Article | IST-REx-ID: 12179 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “On the condition number of the shifted real Ginibre ensemble,” SIAM Journal on Matrix Analysis and Applications, vol. 43, no. 3. Society for Industrial and Applied Mathematics, pp. 1469–1487, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[10]
2022 | Published | Journal Article | IST-REx-ID: 12232 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Density of small singular values of the shifted real Ginibre ensemble,” Annales Henri Poincaré, vol. 23, no. 11. Springer Nature, pp. 3981–4002, 2022.
[Published Version] View | Files available | DOI | WoS
 
[9]
2022 | Published | Journal Article | IST-REx-ID: 12243 | OA
G. Cipolloni, L. Erdös, D. J. Schröder, and Y. Xu, “Directional extremal statistics for Ginibre eigenvalues,” Journal of Mathematical Physics, vol. 63, no. 10. AIP Publishing, 2022.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[8]
2022 | Published | Journal Article | IST-REx-ID: 12290 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Optimal multi-resolvent local laws for Wigner matrices,” Electronic Journal of Probability, vol. 27. Institute of Mathematical Statistics, pp. 1–38, 2022.
[Published Version] View | Files available | DOI | WoS
 
[7]
2021 | Published | Journal Article | IST-REx-ID: 10221 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Eigenstate thermalization hypothesis for Wigner matrices,” Communications in Mathematical Physics, vol. 388, no. 2. Springer Nature, pp. 1005–1048, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[6]
2021 | Published | Thesis | IST-REx-ID: 9022 | OA
G. Cipolloni, “Fluctuations in the spectrum of random matrices,” Institute of Science and Technology Austria, 2021.
[Published Version] View | Files available | DOI
 
[5]
2021 | Published | Journal Article | IST-REx-ID: 8601 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Edge universality for non-Hermitian random matrices,” Probability Theory and Related Fields. Springer Nature, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[4]
2021 | Published | Journal Article | IST-REx-ID: 9412 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Fluctuation around the circular law for random matrices with real entries,” Electronic Journal of Probability, vol. 26. Institute of Mathematical Statistics, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[3]
2020 | Published | Journal Article | IST-REx-ID: 15063 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Optimal lower bound on the least singular value of the shifted Ginibre ensemble,” Probability and Mathematical Physics, vol. 1, no. 1. Mathematical Sciences Publishers, pp. 101–146, 2020.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2020 | Published | Journal Article | IST-REx-ID: 6488 | OA
G. Cipolloni and L. Erdös, “Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices,” Random Matrices: Theory and Application, vol. 9, no. 3. World Scientific Publishing, 2020.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[1]
2019 | Published | Journal Article | IST-REx-ID: 6186 | OA
G. Cipolloni, L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices, II: The real symmetric case,” Pure and Applied Analysis , vol. 1, no. 4. MSP, pp. 615–707, 2019.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

Grants


24 Publications

Mark all

[24]
2024 | Published | Journal Article | IST-REx-ID: 18656 | OA
G. Cipolloni, L. Erdös, and S. J. Henheik, “Out-of-time-ordered correlators for Wigner matrices,” Advances in Theoretical and Mathematical Physics, vol. 28, no. 6. International Press, pp. 2025–2083, 2024.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[23]
2024 | Published | Journal Article | IST-REx-ID: 17049
G. Cipolloni, L. Erdös, S. J. Henheik, and D. J. Schröder, “Optimal lower bound on eigenvector overlaps for non-Hermitian random matrices,” Journal of Functional Analysis, vol. 287, no. 4. Elsevier, 2024.
[Published Version] View | DOI
 
[22]
2024 | Published | Journal Article | IST-REx-ID: 14408 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Mesoscopic central limit theorem for non-Hermitian random matrices,” Probability Theory and Related Fields, vol. 188. Springer Nature, pp. 1131–1182, 2024.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[21]
2024 | Published | Journal Article | IST-REx-ID: 17375 | OA
G. Cipolloni, L. Erdös, and Y. Xu, “Precise asymptotics for the spectral radius of a large random matrix,” Journal of Mathematical Physics, vol. 65, no. 6. AIP Publishing, 2024.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[20]
2023 | Published | Journal Article | IST-REx-ID: 14343 | OA
G. Cipolloni, L. Erdös, S. J. Henheik, and O. Kolupaiev, “Gaussian fluctuations in the equipartition principle for Wigner matrices,” Forum of Mathematics, Sigma, vol. 11. Cambridge University Press, 2023.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[19]
2023 | Published | Journal Article | IST-REx-ID: 11741 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Quenched universality for deformed Wigner matrices,” Probability Theory and Related Fields, vol. 185. Springer Nature, pp. 1183–1218, 2023.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[18]
2023 | Published | Journal Article | IST-REx-ID: 12761 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Functional central limit theorems for Wigner matrices,” Annals of Applied Probability, vol. 33, no. 1. Institute of Mathematical Statistics, pp. 447–489, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[17]
2023 | Published | Journal Article | IST-REx-ID: 12792 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “On the spectral form factor for random matrices,” Communications in Mathematical Physics, vol. 401. Springer Nature, pp. 1665–1700, 2023.
[Published Version] View | Files available | DOI | WoS
 
[16]
2023 | Published | Journal Article | IST-REx-ID: 14849 | OA
G. Cipolloni, L. Erdös, D. J. Schröder, and Y. Xu, “On the rightmost eigenvalue of non-Hermitian random matrices,” The Annals of Probability, vol. 51, no. 6. Institute of Mathematical Statistics, pp. 2192–2242, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[15]
2023 | Published | Journal Article | IST-REx-ID: 10405 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Central limit theorem for linear eigenvalue statistics of non-Hermitian random matrices,” Communications on Pure and Applied Mathematics, vol. 76, no. 5. Wiley, pp. 946–1034, 2023.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[14]
2022 | Published | Journal Article | IST-REx-ID: 10732 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Thermalisation for Wigner matrices,” Journal of Functional Analysis, vol. 282, no. 8. Elsevier, 2022.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[13]
2022 | Published | Journal Article | IST-REx-ID: 11418 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Normal fluctuation in quantum ergodicity for Wigner matrices,” Annals of Probability, vol. 50, no. 3. Institute of Mathematical Statistics, pp. 984–1012, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[12]
2022 | Published | Journal Article | IST-REx-ID: 12148 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Rank-uniform local law for Wigner matrices,” Forum of Mathematics, Sigma, vol. 10. Cambridge University Press, 2022.
[Published Version] View | Files available | DOI | WoS
 
[11]
2022 | Published | Journal Article | IST-REx-ID: 12179 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “On the condition number of the shifted real Ginibre ensemble,” SIAM Journal on Matrix Analysis and Applications, vol. 43, no. 3. Society for Industrial and Applied Mathematics, pp. 1469–1487, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[10]
2022 | Published | Journal Article | IST-REx-ID: 12232 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Density of small singular values of the shifted real Ginibre ensemble,” Annales Henri Poincaré, vol. 23, no. 11. Springer Nature, pp. 3981–4002, 2022.
[Published Version] View | Files available | DOI | WoS
 
[9]
2022 | Published | Journal Article | IST-REx-ID: 12243 | OA
G. Cipolloni, L. Erdös, D. J. Schröder, and Y. Xu, “Directional extremal statistics for Ginibre eigenvalues,” Journal of Mathematical Physics, vol. 63, no. 10. AIP Publishing, 2022.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[8]
2022 | Published | Journal Article | IST-REx-ID: 12290 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Optimal multi-resolvent local laws for Wigner matrices,” Electronic Journal of Probability, vol. 27. Institute of Mathematical Statistics, pp. 1–38, 2022.
[Published Version] View | Files available | DOI | WoS
 
[7]
2021 | Published | Journal Article | IST-REx-ID: 10221 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Eigenstate thermalization hypothesis for Wigner matrices,” Communications in Mathematical Physics, vol. 388, no. 2. Springer Nature, pp. 1005–1048, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[6]
2021 | Published | Thesis | IST-REx-ID: 9022 | OA
G. Cipolloni, “Fluctuations in the spectrum of random matrices,” Institute of Science and Technology Austria, 2021.
[Published Version] View | Files available | DOI
 
[5]
2021 | Published | Journal Article | IST-REx-ID: 8601 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Edge universality for non-Hermitian random matrices,” Probability Theory and Related Fields. Springer Nature, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[4]
2021 | Published | Journal Article | IST-REx-ID: 9412 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Fluctuation around the circular law for random matrices with real entries,” Electronic Journal of Probability, vol. 26. Institute of Mathematical Statistics, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[3]
2020 | Published | Journal Article | IST-REx-ID: 15063 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Optimal lower bound on the least singular value of the shifted Ginibre ensemble,” Probability and Mathematical Physics, vol. 1, no. 1. Mathematical Sciences Publishers, pp. 101–146, 2020.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2020 | Published | Journal Article | IST-REx-ID: 6488 | OA
G. Cipolloni and L. Erdös, “Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices,” Random Matrices: Theory and Application, vol. 9, no. 3. World Scientific Publishing, 2020.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[1]
2019 | Published | Journal Article | IST-REx-ID: 6186 | OA
G. Cipolloni, L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices, II: The real symmetric case,” Pure and Applied Analysis , vol. 1, no. 4. MSP, pp. 615–707, 2019.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed